Alert archive / Tennessee / Flash Flood Warnings in 2013

Flash Flood Warning 18, NWS Memphis, TN

April 26, 20136 counties in Tennessee

NWS Memphis, TN issued this flash flood warning at Apr 26, 2013, 7:57 PM CDT for 6 counties in Tennessee. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2013, 7:57 PM CDT (00:57 UTC)
Expired
Apr 27, 2013, 2:00 AM CDT
In force
6 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

Counties Crockett County, TN, Dyer County, TN, Gibson County, TN, Haywood County, TN, Lauderdale County, TN, Madison County, TN

The radar

The Memphis radar (KNQA), 82 km from the middle of the area, began a volume at 01:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 10:20 PM CDTFLASH FLOODJackson, TNCORNER OF SKYLINE AND SUMNAR DRIVE ADJACENT TO THE JACKSON/MADISON COUNTY HOSPITAL IS FLOODED.
Apr 26, 10:27 PM CDTFLASH FLOODJackson, TNFLOODING ALONG PORTIONS OF CHRISTMASVILLE ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 143 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 1.0 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2013-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2013-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 375 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
880 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
375 m²/s²
0-3 km storm-relative helicity
562 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

841 
WGUS54 KMEG 270057
FFWMEG
TNC033-045-053-075-097-113-270500-
/O.NEW.KMEG.FF.W.0018.130427T0057Z-130427T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
757 PM CDT FRI APR 26 2013

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CROCKETT COUNTY IN NORTHWEST TENNESSEE...
  SOUTHERN DYER COUNTY IN NORTHWEST TENNESSEE...
  SOUTHERN GIBSON COUNTY IN NORTHWEST TENNESSEE...
  NORTHERN HAYWOOD COUNTY IN SOUTHWEST TENNESSEE...
  NORTHEASTERN LAUDERDALE COUNTY IN SOUTHWEST TENNESSEE...
  NORTHERN MADISON COUNTY IN SOUTHWEST TENNESSEE...

* UNTIL MIDNIGHT CDT

* AT 757 PM CDT...2 TO 3 INCHES OF RAINFALL HAS OCCURRED OVER THE    
  PAST 3 HOURS. SHOWERS AND THUNDERSTORMS WILL PRODUCE               
  AN ADDITIONAL 2 TO 3 INCHES OF RAIN IN THE NEXT FOUR HOURS.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  DYERSBURG...HUMBOLDT...JACKSON...MILAN AND RIPLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3609 8963 3592 8870 3557 8872 3576 8964

$$
1 follow-up statement
117 
WGUS54 KMEG 270445
FFWMEG
TNC033-045-053-075-097-113-270700-
/O.EXT.KMEG.FF.W.0018.000000T0000Z-130427T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1145 PM CDT FRI APR 26 2013

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  CROCKETT COUNTY IN NORTHWEST TENNESSEE...
  SOUTHERN DYER COUNTY IN NORTHWEST TENNESSEE...
  SOUTHERN GIBSON COUNTY IN NORTHWEST TENNESSEE...
  NORTHERN HAYWOOD COUNTY IN SOUTHWEST TENNESSEE...
  NORTHEASTERN LAUDERDALE COUNTY IN SOUTHWEST TENNESSEE...
  NORTHERN MADISON COUNTY IN SOUTHWEST TENNESSEE...

* UNTIL 200 AM CDT

* AT 1145 PM CDT... 3 TO 4 INCHES OF RAINFALL HAS OCCURRED OVER THE
  PAST 6 HOURS. SHOWERS AND THUNDERSTORMS WILL PRODUCE AN            
  ADDITIONAL INCH OF RAIN OVER THE NEXT 2 HOURS.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  DYERSBURG...HUMBOLDT...JACKSON...MILAN AND RIPLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3609 8963 3592 8870 3557 8872 3576 8964

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Apr 26, 7:10 PM CDT, 47 minutes earlier.

Area forecast discussion, Apr 26, 7:10 PM CDT, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
710 PM CDT FRI APR 26 2013

.UPDATE...

UPDATED FOR THE 00Z AVIATION DISCUSSION.

&&

.PREV DISCUSSION... /ISSUED 513 PM CDT FRI APR 26 2013/

UPDATE...
UPDATED TO INCREASE RAIN CHANCES CURRENT THROUGH 10PM ACROSS THE
NORTH.

DISCUSSION...

EAST...WEST BAND OF HEAVIER SHOWERS AND STORMS IS LIKELY TO
CONTINUE ACROSS THE NORTHERN MIDSOUTH COUNTIES...NEAR THE 850MB
UPPER FRONT THROUGH EARLY EVENING. RAINFALL AMOUNTS IN THIS REGION
COULD EASILY EXCEED ONE INCH THROUGH 10PM...ALONG WITH A FEW
STORMS CAPABLE OF PRODUCING SMALL HAIL. HAVE UPDATED THE LATE
AFTERNOON AND EVENING FORECAST ACCORDINGLY.

JAB

&&

.PREV DISCUSSION... /ISSUED 350 PM CDT FRI APR 26 2013/

DISCUSSION...20Z SURFACE ANALYSIS PLACES A 1029 MB RIDGE OF HIGH
PRESSURE OVER THE OHIO VALLEY WITH A SURFACE LOW CENTERED OVER THE
TEXAS PANHANDLE. A WARM FRONT EXTENDS SOUTHEAST FROM THE SURFACE
LOW ACROSS EAST/NORTHEAST TEXAS INTO LOUISIANA THIS AFTERNOON.
SHOWERS AND THUNDERSTORMS HAVE OCCURRED ACROSS THE MID SOUTH TODAY
IN ASSOCIATION WITH A MID LEVEL SHORTWAVE TROUGH. TEMPERATURES AS
OF 3 PM CDT RANGE FROM THE LOWER 70S ACROSS NORTHEAST
MISSISSIPPI...AND 50S TO LOWER 60S ELSEWHERE. STRONG TO SEVERE
THUNDERSTORM POTENTIAL ON SATURDAY IS THE PREDOMINANT CHALLENGE IN
THIS AFTERNOON/S FORECAST.

SHORT TERM...(TONIGHT THROUGH MONDAY NIGHT)...A COMPLEX OF SHOWERS AND
THUNDERSTORMS CURRENTLY MOVING ACROSS THE MID SOUTH LATE THIS
AFTERNOON ACROSS NORTHEAST ARKANSAS...THE MISSOURI
BOOTHEEL...WEST TENNESSEE AND NORTH MISSISSIPPI WILL MOVE EAST OF
THE MID SOUTH BY EARLY THIS EVENING. ADDITIONAL RAIN SHOWERS ARE
EXPECTED TO DEVELOP ACROSS THE MID SOUTH TONIGHT...ESPECIALLY
OVERNIGHT AS ISENTROPIC ASCENT AND A WARM FRONT BEGINS TO APPROACH
THE MID SOUTH. CONFIDENCE FOR THUNDERSTORMS TONIGHT REMAINS LOW
AND WILL NOT INCLUDE IN FORECAST AT THIS TIME.

SHORT TERM MODELS INDICATE A SURFACE LOW WILL MOVE FROM THE
SOUTHERN PLAINS AND INTO THE LOWER MISSISSIPPI VALLEY BY SATURDAY
AFTERNOON/EVENING. A 70 KT 300 MB UPPER LEVEL JET STREAK AND 35 KT
850 MB LOW LEVEL JET WILL MOVE ACROSS THE REGION SATURDAY INTO
SATURDAY NIGHT. INCREASING INSTABILITY WITH SURFACE BASED CAPE
VALUES APPROACHING 2000 J/KG...SUFFICIENT SHEAR WITH 0-6 KM BULK
SHEAR VALUES BETWEEN 35 TO 50 KTS...AND MODERATELY STEEP MID LEVEL
LAPSE RATES MAY RESULT IN THE DEVELOPMENT OF A FEW STRONG TO
SEVERE THUNDERSTORMS ACROSS THE MID SOUTH SATURDAY AFTERNOON INTO
SATURDAY EVENING...MAINLY ACROSS EAST ARKANSAS AND NORTH
MISSISSIPPI. THE MAIN THREATS WILL BE DAMAGING WINDS AND PERHAPS
LARGE HAIL WITH ANY THUNDERSTORMS THAT BECOME SEVERE. A LIMITING
FACTOR WITH THE STRONG/SEVERE THUNDERSTORM POTENTIAL ON
SATURDAY/SATURDAY NIGHT WILL BE THE AMOUNT OF INSTABILITY
AVAILABLE...ESPECIALLY IF CLOUD COVER REMAINS PREVALENT ACROSS THE
FORECAST AREA. CONSEQUENTLY...WILL CONTINUE TO KEEP STRONG/SEVERE
MENTION IN THE HAZARDOUS WEATHER OUTLOOK FROM THE PREVIOUS SHIFT.
NONETHELESS...EVENING/MIDNIGHT SHIFTS WILL CONTINUE TO MONITOR
SHORT TERM CONVECTIVE TRENDS AFTER THE 00Z MODEL DATA ARRIVES
LATER TONIGHT.

CHANCES FOR SHOWERS AND THUNDERSTORMS WILL GRADUALLY BEGIN TO
SUBSIDE SUNDAY AND SUNDAY NIGHT AS THE SURFACE LOW MOVES EAST OF
THE LOWER MISSISSIPPI VALLEY. RAIN FREE WEATHER WILL RETURN FOR
MONDAY AND MONDAY NIGHT.

LONG TERM...(TUESDAY THROUGH FRIDAY)...12Z LONG TERM MODELS
INDICATE MOISTURE WILL BEGIN TO INCREASE ONCE AGAIN ACROSS
PORTIONS OF NORTH MISSISSIPPI TUESDAY AND TUESDAY NIGHT AS AN
UPPER LEVEL LOW BEGINS TO DEVELOP ACROSS THE REGION. AT THE SAME
TIME...AN UPPER LEVEL TROUGH IS EXPECTED TO MOVE ACROSS THE REGION
WEDNESDAY NIGHT INTO THURSDAY MORNING WITH A CUT OFF LOW
DEVELOPING ACROSS THE MISSISSIPPI VALLEY. LONG TERM MODELS ARE
HAVING DIFFICULTIES RESOLVING THE UPPER LEVEL SYNOPTIC FEATURES
AND THUS KEPT LOWER POPS BEYOND THURSDAY UNTIL MODELS COME INTO
BETTER AGREEMENT.

&&

.AVIATION...

00Z TAF CYCLE

A MID LEVEL FRONTAL BOUNDARY STRETCHED FROM NORTHEAST ARKANSAS
INTO WEST TENNESSEE THIS EVENING HAS BEEN THE FOCUS FOR NUMEROUS
SHOWERS AND THUNDERSTORMS THIS EVENING. THESE STORMS WILL CONTINUE
TO IMPACT THE KJBR TO KMKL TAF SITES WITH MAINLY VFR CIGS
PERSISTING DESPITE THE HIGH BASED CONVECTION. FURTHER SOUTH...TO
INCLUDE KMEM...SHOULD CONTINUE TO EXPERIENCE MORE SCATTERED
SHOWERS AND THUNDERSTORMS THROUGH THE EVENING.

CIGS WILL EVENTUALLY LOWER TO MVFR/VFR...WITH TEMPORARY IFR
CIGS...LATER THIS EVENING THROUGH THE OVERNIGHT HOURS. ISENTROPIC
ASCENT ASSOCIATED WITH AN INCREASING LOW LEVEL JET WILL LIKELY
KEEP CHANCES FOR SHOWERS AND ISOLATED THUNDERSTORMS ONGOING
THROUGH THE NIGHT. WINDS SHOULD REMAIN EAST TO SOUTHEAST AT 8 KTS
OR LESS OVERNIGHT.

A SURFACE WARM FRONT SHOULD LIFT NORTHWARD INTO THE AREA ON
SATURDAY MORNING WHICH MAY ENHANCE SHOWER AND THUNDERSTORM CHANCES
IN THE MORNING...ALONG WITH REDUCED CIGS AND VSBYS. THIS ACTIVITY
WILL BE ONGOING THROUGH MUCH OF THE DAY TO THE NORTH OF THE FRONT.
SOUTH OF THE FRONT...SKIES MAY ACTUALLY IMPROVE TO VFR/MVFR WITH
BREAKS IN THE CLOUD COVER. AS A SHORTWAVE MOVES NORTHEAST ACROSS
THE AREA...ADDITIONAL STORMS SHOULD DEVELOP OVER THE WARM SECTOR
DURING THE AFTERNOON. WINDS WILL BE SOUTHERLY SOUTH OF THE FRONT
AND SOUTHEASTERLY TO THE NORTH.

JLH

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  58  74  58  73 /  70  80  50  30
MKL  52  71  56  72 /  80  90  60  30
JBR  55  71  55  71 /  80  90  40  10
TUP  55  73  62  74 /  60  80  60  50

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Apr 26, 6:16 PM CDT, 1 hour 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
616 PM CDT FRI APR 26 2013

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-280130-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
616 PM CDT FRI APR 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

A FEW STRONG STORMS CAPABLE OF PRODUCING SMALL HAIL AND HEAVY RAIN
WILL BE POSSIBLE THIS EVENING NORTH OF A MARIANNA ARKANSAS TO
BELMONT MISSISSIPPI LINE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A FEW SEVERE STORMS ARE POSSIBLE SATURDAY AFTERNOON AND EVENING
ACROSS PORTIONS OF EAST CENTRAL ARKANSAS AND MUCH OF NORTH
MISSISSIPPI SOUTH OF A HELENA ARKANSAS...TO BELMONT MISSISSIPPI
LINE. THE MAIN THREAT FROM THESE STORMS WOULD BE DAMAGING
WIND...LARGE HAIL AND LOCALIZED HEAVY RAIN.

A FEW STRONG STORMS WILL BE POSSIBLE SATURDAY AFTERNOON AND
EVENING NORTH OF A HELENA ARKANSAS...TO BELMONT MISSISSIPPI LINE.
THE MAIN THREATS FROM THESE STORMS WILL BE SMALL HAIL...STRONG
WIND GUSTS AND LOCALIZED HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE POSSIBLE ACROSS PORTIONS OF EAST CENTRAL
ARKANSAS AND NORTH MISSISSIPPI SATURDAY AFTERNOON AND EVENING.

JAB

In the hours before

Special weather statement, Apr 26, 5:58 PM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
558 PM CDT FRI APR 26 2013

TNZ019-048-050-051-262330-
CROCKETT TN-DYER TN-HAYWOOD TN-LAUDERDALE TN-
558 PM CDT FRI APR 26 2013

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 630 PM CDT FOR...

  SOUTHERN CROCKETT COUNTY IN NORTHWEST TENNESSEE...
  SOUTH CENTRAL DYER COUNTY IN NORTHWEST TENNESSEE...
  NORTHERN HAYWOOD COUNTY IN SOUTHWEST TENNESSEE...
  EASTERN LAUDERDALE COUNTY IN SOUTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER WAS LOCATED
OVER RIPLEY AT 558 PM CDT...MOVING EAST AT 55 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS  THUNDERSTORM.

PEOPLE IN CROCKETT...DYER...HAYWOOD AND LAUDERDALE COUNTIES...
INCLUDING LOCATIONS NEAR BROWNSVILLE AND RIPLEY...SHOULD MONITOR THIS
STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES CHISHOLM
LAKE AND OPEN LAKE.

&&

LAT...LON 3579 8903 3551 8918 3569 8974 3596 8954
TIME...MOT...LOC 2258Z 273DEG 47KT 3573 8947
Local storm report, Apr 26, 6:03 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
603 PM CDT FRI APR 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     HAIL             RIPLEY                  35.75N 89.53W
04/26/2013  E0.88 INCH       LAUDERDALE         TN   TRAINED SPOTTER

            HAIL RANGED FROM DIME TO NICKEL SIZE.

&&

JAB
Special weather statement, Apr 26, 6:25 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
625 PM CDT FRI APR 26 2013

TNZ088-089-270000-
SHELBY TN-FAYETTE TN-
625 PM CDT FRI APR 26 2013

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 700 PM CDT FOR...

  NORTHERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
  EAST CENTRAL SHELBY COUNTY IN SOUTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING PEA TO NICKEL SIZE HAIL WAS LOCATED
3 MILES NORTHEAST OF EADS AT 624 PM CDT...MOVING EAST AT 55 MPH.

PEOPLE IN FAYETTE AND SHELBY COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.

&&

LAT...LON 3536 8919 3517 8919 3514 8969 3532 8972
      3540 8926 3540 8921 3539 8918 3536 8918
TIME...MOT...LOC 2324Z 263DEG 46KT 3524 8959

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 6:18 AM CDTFlash Flood WarningMEGShelby, Tipton3 hr
Apr 27, 7:53 AM CDTFlash Flood WarningMEGCrockett, Haywood, Madison, Tipton3 hr
Apr 27, 8:07 AM CDTRiver Flood WarningMEGCrockett, Dyer, Lauderdale26 hr
Apr 27, 5:14 PM CDTSevere Thunderstorm WarningMEGFayette, Hardeman46 min

Nearby

Flash Flood Warnings in Tennessee, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.